MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING, LLC SWISHTAPERED IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING, LLC SWISHTAPERED IMPLANT; DENTAL IMPLANT
Catalog Number 933310
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Failure of Implant (1924)
Date of Event 08/20/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), a patient's dental implant failed to integrate.The patient swallowed and egested the implant, but did not experience any serious effects as a result.

Brand Name
SWISHTAPERED IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING, LLC
3050 east hillcrest drive.
thousand oaks CA 91362
MDR Report Key8127301
Report Number3001617766-2018-00354
Device Sequence Number2166029
Product Code DZE
UDI-Device Identifier10841307106340
UDI-Public10841307106340
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2022
Device Catalogue Number933310
Device Lot Number95192
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR